|Change from Norvir
Jan 7, 2004
I'm on Norvir, Sustiva and Fortovase. With Abbotts price gouging I'd like to stop the Norvir. What can I replace it with that's not made by Abbott Labs?
| Response from Dr. Lee
You did not supply dosing information, but my assumption would be that the Norvir in the combo you describe is being utilized to "boost" the Fortavase or increase the concentration of Fortavase in your system. There are other medications that may have similar effects, but none have been as well studied. Please do not stop the Norvir without carefully reviewing your options with your doc.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sucking Penis Worried I Have HIV
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Burning Urethra After Rubbing Penis Worried I Have HIV
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Fever After Vaginal Sex Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.